MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG OPERON D 860 SEAT CFK STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL

BERCHTOLD GMBH & CO. KG OPERON D 860 SEAT CFK STAINLESS; TABLE, OPERATING-ROOM, ELECTRICAL
Catalog Number OT 8602065
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the d860 table raised and leveled without anyone touching the table while the patient was on the table and with trocars inside the body.The foot end of the table (the table was in reverse trendelenburg) started to level and after it leveled out the entire table rose slightly.The anesthesiologist did not have the control pendant in their hand and as the foot end started to rise, the anesthesiologist took the control piece and tried to stop it but it did not work.The physician took about 5 to 8 minutes to verify that no damage had been done and that the case could be completed safely.There were no reported injuries or adverse consequences.
 
Additional Manufacturer Narrative
It was reported, "st marks hosp - it was called in stating that the d860 table (s/n: (b)(6)) rised and leveled without anyone touching the table while the patient was on the table and with trocars inside the body.", additional details provided was that "by his recollection, the case was almost finished and they were preparing to remove the robot when suddenly the foot end of the table ( the table was in reverse trendelenburg) started to level and after it leveled out the entire table rose slightly.The anesthesiologist did not have the control pendant in their hand and as the foot end started to rise, the anesthesiologist took the control piece and tried to stop it but it did not work.The trocars were still in the patient and the robot arms were connected to those trocars.There was a concern that there was some internal damage or injury to the patient from the leveling.The physician took about 5 to 8 minutes to verify that no damage had been done and that the case could be completed safely.After verifying that the patient was unharmed, they were able to complete the case and remove the robot and trocars.After the table had leveled, it locked itself into position and they were unable to unlock or adjust anything or lower the table.He thinks he remembers that the table was unplugged at the time and so they plugged the table in to wall outlet and another staff member was called in after the case finished.They replaced the control pendant with a different control piece from another table and they were able to at least unlock the table and get it out of the room and into the hallway where it currently is." to address this issue a stryker field service technician would normally be sent out.The customer was given a work order quote on (b)(6) 2024 since the table is no longer under warranty.Since the work order quote has yet to be filled out and a po for the service technician to be sent, there is no additional information available on the table itself.If a po is placed and a field service technician is able to perform the investigation/repair then the complaint will be updated.This issue was discovered during a procedure and there no patient involvement and no adverse event reported.This failure mode has not exceeded any threshold and will continue to be monitored.Since there was no service technician sent out for further investigation due to a lack of a po, the root cause of the issue could not be determined.If any further information is received, a supplemental will be filed.
 
Event or Problem Description

Brand Name
OPERON D 860 SEAT CFK STAINLESS
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
josh phillips
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key19667553
Report Number0008010153-2024-00013
Device Sequence Number6623773
Product Code GDC
UDI-Device Identifier07613327170160
UDI-Public07613327170160
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOT 8602065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown